# SDR FDEA201811143207

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE CORROSION.   CORROSION AT LEFT HAND OUTBOARD FLAP OUTBOARD FOWARD HINGE (WING SIDE) PIVOT   HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  09 AND EA.# 1-5750-128595 A P2 STEP 2B AND STEP 2.TITLE: WINGS- FLIGHT SURFACES- EO 1-  5750-7-5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION   REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
